# SDR SIMA201008801

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 21,217 hours, 20,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P2-2 CHECK THE FORWARD CENTER OVERWING INTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 INVERTER FOR THE EMERGENCY LIGHT IAW EMB145 AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
